A collocation approach to the numerical calculation of simple gradients in reaction-diffusion systems

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)233-249
Number of pages17
JournalJournal of Mathematical Biology
Volume16
Issue number3
Publication statusPublished - 1983

Cite this

@article{37722121812148ef81c3739d554c84a8,
title = "A collocation approach to the numerical calculation of simple gradients in reaction-diffusion systems",
author = "Eilbeck, {J. C.}",
year = "1983",
language = "English",
volume = "16",
pages = "233--249",
journal = "Journal of Mathematical Biology",
issn = "0303-6812",
publisher = "Springer",
number = "3",

}

TY - JOUR

T1 - A collocation approach to the numerical calculation of simple gradients in reaction-diffusion systems

AU - Eilbeck, J. C.

PY - 1983

Y1 - 1983

M3 - Article

VL - 16

SP - 233

EP - 249

JO - Journal of Mathematical Biology

JF - Journal of Mathematical Biology

SN - 0303-6812

IS - 3

ER -